Tags

Type your tag names separated by a space and hit enter

An elderly patient who developed spontaneous spinal epidural hematoma during warfarin therapy.
Intern Med. 2012; 51(11):1429-32.IM

Abstract

Spontaneous spinal epidural hematoma (SSEH) is an uncommon but clinically important disease, and delayed diagnosis of this condition can have severe consequences. General physicians should consider the possibility of SSEH when they encounter a patient with a sudden onset of unexplained cervical or back pain or subsequent radicular symptoms during anticoagulant therapy. Immediate magnetic resonance imaging is essential for early diagnosis. In this article, we present a rare case of an 80-year-old man who developed cervical SSEH during warfarin therapy.

Authors+Show Affiliations

The First Department of Comprehensive Medicine, Jichi Medical University Saitama Medical Center, Japan.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

22687856

Citation

Yabe, Hiroki, et al. "An Elderly Patient Who Developed Spontaneous Spinal Epidural Hematoma During Warfarin Therapy." Internal Medicine (Tokyo, Japan), vol. 51, no. 11, 2012, pp. 1429-32.
Yabe H, Ishii A, Niikawa N, et al. An elderly patient who developed spontaneous spinal epidural hematoma during warfarin therapy. Intern Med. 2012;51(11):1429-32.
Yabe, H., Ishii, A., Niikawa, N., Matsubayashi, H., Kakei, M., Kawakami, M., & Sugawara, H. (2012). An elderly patient who developed spontaneous spinal epidural hematoma during warfarin therapy. Internal Medicine (Tokyo, Japan), 51(11), 1429-32.
Yabe H, et al. An Elderly Patient Who Developed Spontaneous Spinal Epidural Hematoma During Warfarin Therapy. Intern Med. 2012;51(11):1429-32. PubMed PMID: 22687856.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - An elderly patient who developed spontaneous spinal epidural hematoma during warfarin therapy. AU - Yabe,Hiroki, AU - Ishii,Akira, AU - Niikawa,Naoko, AU - Matsubayashi,Hiroshi, AU - Kakei,Masafumi, AU - Kawakami,Masanobu, AU - Sugawara,Hitoshi, Y1 - 2012/06/01/ PY - 2012/6/13/entrez PY - 2012/6/13/pubmed PY - 2012/11/6/medline SP - 1429 EP - 32 JF - Internal medicine (Tokyo, Japan) JO - Intern Med VL - 51 IS - 11 N2 - Spontaneous spinal epidural hematoma (SSEH) is an uncommon but clinically important disease, and delayed diagnosis of this condition can have severe consequences. General physicians should consider the possibility of SSEH when they encounter a patient with a sudden onset of unexplained cervical or back pain or subsequent radicular symptoms during anticoagulant therapy. Immediate magnetic resonance imaging is essential for early diagnosis. In this article, we present a rare case of an 80-year-old man who developed cervical SSEH during warfarin therapy. SN - 1349-7235 UR - https://www.unboundmedicine.com/medline/citation/22687856/An_elderly_patient_who_developed_spontaneous_spinal_epidural_hematoma_during_warfarin_therapy_ L2 - https://joi.jlc.jst.go.jp/DN/JST.JSTAGE/internalmedicine/51.6923?from=PubMed DB - PRIME DP - Unbound Medicine ER -